# SDR DALA2019070404033

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED FUSELAGE SKIN STA Y=97 ON NLG DOOR CUT OUT LT AFT HINGE DOOR. SUMMARY IN REF OF NRC 00039 AREA WAS REPAIRED PER SRM 53-10-01-2R-11, SRM 51-41-02-0G AND 51-41-05-0G. (LP1153816)
